MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1345/aph.1a229

Медицинская библиотека · The Annals of pharmacotherapy · 2002

Breast enlargement induced by D-penicillamine.

Tchebiner Joseph Z

Клинический случайСтатьяПеревод в очереди

Аннотация

OBJECTIVE

To report a patient with reversible breast enlargement due to D-penicillamine treatment for scleroderma.

CASE SUMMARY: A 55-year-old white woman developed enlarged breasts during D-penicillamine therapy for scleroderma. The enlargement regressed following discontinuation of the drug, and planned breast reduction surgery was avoided.

DISCUSSION: D-Penicillamine has been used in the treatment of various diseases including scleroderma. Breast enlargement has been previously described as a rare adverse effect of this drug. The enlargement subsided following discontinuation of the medication.

CONCLUSIONS

Attention is called to this rare adverse effect in an effort to avoid unnecessary diagnostic or therapeutic procedures, including surgery.

Для цитирования: Tchebiner Joseph Z. Breast enlargement induced by D-penicillamine.. The Annals of pharmacotherapy. 2002. DOI: 10.1345/aph.1a229.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.